Lexapro and Wellbutrin together - anyone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Micky3270
Regular Member


Date Joined Oct 2009
Total Posts : 113
   Posted 5/22/2012 9:09 PM (GMT -6)   
Hi,
I take 20mg of Lexapro for depression and Trazadone 100mg at night for sleep. I feel really depressed lately and have a hard time getting anything done. I just started 150mg of Wellbutrin in the morning 3 days ago and just feel really off. Anyone ever taken these together or have any advice? There is an alcohol warning on the Wellbutrin bottle and I like to have a glass of wine or a mixed drink once in awhile. Is this an absolute no-no?
Thanks so much

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 34971
   Posted 5/23/2012 5:12 AM (GMT -6)   
I am not saying it is an absolute no no, but it isn't wise. I do have an occasional beer. But maybe once every few months. You will have to weigh out which is more important to you. Drinking or gettting better. To be honest, the wellburtin will probably effect you like a stimulant. You can drink and not get drunk on stimulants. But it is the psychological issue of how it makes you more depressed after drinking. Drinking is a depressant, and you are fighting depression. So it just makes depression stronger against you. Weigh it out and see which is more important to you. Feeling better, or drinking. I hope that this helped some. I hope you feel better soon.

Good luck with the wellbutrin.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Micky3270
Regular Member


Date Joined Oct 2009
Total Posts : 113
   Posted 5/23/2012 11:18 AM (GMT -6)   
I rarely drink at all. I'm wondering if it's OK to have a glass of wine every so often - like when out with friends. It's usually only like every 3-6 months, and I never have more than 2 anyway. I just didn't know if I should stop doing that. Even though I do it so rarely, it would be kind of a bummer to not be able to enjoy a glass of wine. I'm more curious about mixing the Lexapro & Wellbutrin if anyone has done that. I have been on Lexapro for a long time for depression and anxiety, but lately I feel down and am having a really hard time getting motivated at all. That's why I started the Wellbutrin.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 34971
   Posted 5/23/2012 4:13 PM (GMT -6)   
I am not a doctor so I can't say one way or another. I know it is nice to enjoy an occasional drink. Just be prepared to feel down for the next couple of days. Then you weigh it out and see if it is worth it. Plus it might not mix with the medications that you are taking. It is totally up to you...

Hugs, Karen
PS welbutrin should give you some energy. It did me anyway... But everybody is different...
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Micky3270
Regular Member


Date Joined Oct 2009
Total Posts : 113
   Posted 5/23/2012 9:37 PM (GMT -6)   
Thanks, I am really hoping that it will give me some energy.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 20, 2014 9:09 PM (GMT -6)
There are a total of 2,247,202 posts in 249,993 threads.
View Active Threads


Who's Online
This forum has 157388 registered members. Please welcome our newest member, bluemango1.
516 Guest(s), 20 Registered Member(s) are currently online.  Details
lillye, Blandnuts, Chapelle, ohbehave, Canada Mark, Worried daughter2, Kellykees, Backtolife, browntrout, crazyhazeynut, Girlie, Flip Flop, Judy2, Nina B, bananagirl, Medaig76, Tomwinn, bluemango1, Myself 09, Squirm


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer